# SDR FDEA202509011596

- Difficulty date: September 1, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N129FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43548
- Aircraft time: 16,152 hours, 7,389 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587434
- Condition: Delaminated
- Location: Zone 200
- Part time: 16,152 hours, 7,389 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBONDED CORNER AT FLOOR PANEL 242UFF, MDCC. FLOOR PANEL 242UFF AT MDCC WAS REPAIRED IAW B767 SRM 53-00-50-2R PAR. 4.B FIG. 201   DETAIL I REV. 92 APR. 15, 2025.
